# SDR CA951221005

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 731840
- Condition: Low Output
- Location: Nr2 Standby
- Part time: 13,029 hours
- Component: Vickers
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)#2 STANDBY HYDRAULIC PUMP OUTPUT ONLY 1,600 PSI. PUMP REPLACED.
